# SDR AALA202511188585

- Difficulty date: November 15, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N156UW
- Make and model: Airbus A321-211
- Aircraft serial: 5684
- Aircraft time: 37,126 hours, 15,489 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: D5598141100400
- Condition: Excess Play
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND HORIZONTAL STABILIZER ELEVATOR NR 5 HINGE ARM FITTING HAS EXCESSIVE PLAY. REPLACED HINGE ARM FITTING PER AMM 55-16-42.
